# SDR FDEA201603030836

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,274 hours, 12,532 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACT ACTUATOR, UPPER SUPPORT FITTING, ATTACH POINT UPPER & LOWER FACE   CORRODED.  REMOVED CORROSION IAW SRM 57-20-14-2R, NO CORROSION PRESENT.  EA 1-5720-T0323766 ACCOMPLISHED ON N00041 TO AUTHORIZE INCREASED SHIM THICKNESS.  MINOR REPAIR.
